# SDR SIMA20200605001

- Difficulty date: June 5, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 14,564 hours, 9,229 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99041D
- Condition: Ruptured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 PHOTOLUMINESCENT STRIP APPEARS TO BE RUPTURED AND NO LONGER LIGHTS UP (FOUND DURING CONFORMITY). REMOVED AND REPLACED LT NR 1 PHOTOLUMINESCENT STRIP IAW AMM 33-50-21. OP CK GOOD.
